# SDR SWAA2022013162736

- Difficulty date: January 20, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 45,627 hours, 27,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT THRESHOLD ACT CORNER SCUFF PLATE IS CRACKED ; AFT CARGO COMPARTMENT THRESHOLD AFT CORNER SCFF PLATE IS CRACKEDACT IS A TYPO AND SHOLD SAY AFT / [01] AFT CARGO COMPARTMENT REMOVED AND REPLACED THRESHOLD AFT CORNER SCUFF PLATE PER AMM 53-11-02-401; [02] PRESSURIZATION LEAK CHECK WILL BE PERFORMED ON TASK TTG8Q00A0E2S LINE #613.; [03] PARTS INFO ONLY.
